Effects - diphenhydramine: Will 500mg cause nausea?

Discussion in 'Deliriant antihistamines' started by CountChristoph, Feb 3, 2007.

  1. CountChristoph

    CountChristoph Newbie

    Reputation Points:
    6
    Messages:
    54
    Joined:
    Feb 3, 2007
    29 y/o
    I am gonna be doing 500 mg of benadryl tommorow night while a freind is "trip" sitting SWIM.

    I will be taking pills and has heard pills make people sick.
    Is there anything SWIM can take to provent that?

    btw are there any major risks of taking 500mg ONLY once :)

    Thank you.(<
     
    Last edited by a moderator: Feb 3, 2007
  2. delphinen

    delphinen Mercury Member

    Reputation Points:
    68
    Messages:
    119
    Joined:
    Jan 28, 2007
    from argentina
    Re: diphenhydramine - help

    It will be your first time on diphenhydramine? if yes its the answer, stop and before taking the 500mg, try 50 or 100mg alone to see if youre allergic to the drug or not. If everything goes fine, then you can try 500mg... I guess... be careful, I would do a middle dose, like 300mg, before jumping to 500mg.
     
    Last edited: Feb 4, 2007
  3. CountChristoph

    CountChristoph Newbie

    Reputation Points:
    6
    Messages:
    54
    Joined:
    Feb 3, 2007
    29 y/o
  4. delphinen

    delphinen Mercury Member

    Reputation Points:
    68
    Messages:
    119
    Joined:
    Jan 28, 2007
    from argentina
    Re: diphenhydramine - help

    Then you probably wont have any problem if you have a trip sitting friend. Remember to drop a line here telling us how was the experience.
     
  5. ThePopeIsMyPal

    ThePopeIsMyPal Newbie

    Reputation Points:
    9
    Messages:
    30
    Joined:
    Nov 10, 2006
    Re: diphenhydramine - help

    why would u ask us if they make u sick if u have expirence with it
     
  6. CountChristoph

    CountChristoph Newbie

    Reputation Points:
    6
    Messages:
    54
    Joined:
    Feb 3, 2007
    29 y/o
    Re: diphenhydramine - help


    SWIM always takes diphenhydramine in liquid form.
    SWIM have never taken the pills before.

    and so i have heard before that the pills can cause you to get sick.
     
  7. CountChristoph

    CountChristoph Newbie

    Reputation Points:
    6
    Messages:
    54
    Joined:
    Feb 3, 2007
    29 y/o
    Re: diphenhydramine - help

    I had adecent experience with 500 mg of these pink pills.
    SWIM and his friend went for a long walk that was quite fun and spooky at the same time.
    He was extremly paranoid the whole time and when ever a leaf dropped from a tree or was blown across the street My hair at the back of his neck would shoot up. Although this does not seem very pleasent. I think of it in an exciting way.

    and other things like confusing a rock for a squirell or some other animal. I was also hearing voices and weird random noises that his friend said were not happening.

    Nothing I am not used to.

    Has anyone ever done this stuff before and has looked at there tv?
    Everytime SWIM stairs at his TV it would go fuzzy and than normal again really fast.
    It creeps SWIM out and SWIM barely ever watches tv when tripping on this stuff.


    Sorry if this is not very well detailed. I am very baked right now.